Blank Cover Image
QRコード(所蔵情報)

Communications on applied mathematics

フォーマット:
雑誌
責任表示:
Institute for Mathematics and Mechanics, New York University
言語:
英語
出版情報:
New York : Interscience Publishers, 1948
形態:
v. ; 26 cm
著者名:
New York University. Institute for Mathematics and Mechanics  
巻次(年次):
Vol. 1, no. 1 (Jan. 1948)-v. 1, no. 4 (Dec. 1948)
継続後誌:
Communications on pure and applied mathematics / Institute for Mathematics and Mechanics, New York University <AA00611688>
書誌ID:
AA00127721
子書誌情報
Loading
所蔵情報
Loading availability information
タイトル・著者・出版者が同じ資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

New York University. Institute for Mathematics and Mechanics, New York University. Institute of Mathematical Sciences, &hellip;

Interscience

Pergamon

American Society of Mechanical Engineers, Pergamon Institute

Pergamon Press

Segel, Lee A., Handelman, G. H.

Macmillan

John Wiley & Sons

9 電子ジャーナル Applied Mathematics and Mechanics

Shanghai University

Helfand, Jonathan I. (Jonathan Isaac)

Garland

Iwan, W. D. (Wilfred D.), American Society of Mechanical Engineers. Applied Mechanics Division

American Society of Mechanical Engineers

11 電子ジャーナル New York journal of mathematics

State University of New York

Academic Press

Massachusetts Institute of Technology

MIT Press